All Physics Faculty Publications

Title

Simulation of Nonlinear Front Evolution Equations for Two Dimensional Chemical Waves Involving Convection

Document Type

Article

Journal/Book Title/Conference

Physica D

Volume

90

Issue

1-2

Publisher

Elsevier

Publication Date

1-1996

First Page

170

Last Page

178

DOI

10.1016/0167-2789(95)00224-3

Abstract

The nonlinear stability of two dimensional reaction fronts is considered using the viscous hydrodynamic fluid equations in the limit of infinite thermal diffusivity. A nonlinear front evolution equation which was previously derived is used to examine two dimensional fronts propagating in a slab, and a similar equation is presented for axisymmetric fronts propagating in a cylinder. Comparisons with experiments show strikingly good agreement.

Comments

http://www.sciencedirect.com/science/article/pii/0167278995002243Published by Elsevier in Physica D. Publisher PDF is available through the link above. Publisher requires a subscription to access the article.

This document is currently not available here.

Share

COinS